International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 4, Pages 679-682
A discrete Stochastic Korovkin theorem
Department of Mathematical Sciences, Memphis State University, Memphis 38152, Tennessee, USA
Received 2 June 1989; Revised 16 October 1989
Copyright © 1991 George A. Anastassiou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this article we give a sufficient condition for the pointwise in
the first mean Korovkin property on , the space of stochastic processes with
real state space and countable index set and bounded first moments.